MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T14
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Intermittent catheter patient (user) reported a few catheter units stuck in her urethra and she had a difficult time removing them.She reported one caused bleeding after removal, resulting in a urinary tract infection (uti).Her doctor prescribed a 5 day course of antibiotics and the patient has recovered.No specific defect with the catheters was reported.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key9090046
Report Number3005471919-2019-00066
Device Sequence Number2323410
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public(01)00815947020390(17)210928(10)181025-1(241)T14
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2021
Device Model NumberT14
Device Catalogue NumberT14
Device Lot Number181025-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight74